Thursday, February 9, 2012


I am tapering off of my Zoloft very quickly...

And it's hitting me pretty hard.

I'm going from a relatively high dose of anti depressants and anti anxiety meds, to absolutely nothing in a matter of less-than a week.

It's not supposed to go like that... These drugs are hard to get out of your body... Vertigo, depression, anxiety attacks, headaches, agitation...

On the up-side I am sleeping.

On the down side... I'm having trouble getting out of bed.

I'm lucky for the fact that, I love my job. I love coming in... It keeps me busy, and that's what I need right now to prevent a total crash.

I have had an amazing outpouring of support from people I love and care about, even people who I have lost touch with, I have cried over so many loving words.

I'm not alone.

I'm sorry if I don't respond individually to you... Please understand.

I'm not a "chatter" in real life... I have mastered the art of "grin and bear it" ... It's hard to talk about a mental illness and not feel... Well, crazy...

I'm trying to keep it to this blog... Keep my feelings here.

For now.



1 comment:

  1. I have been thinking about you often Rachel.
    Although having a title is awful, I still remember sitting in your car and you telling me about all of the meds and being so confused. Now you know what you are treating rather than treating something else incorrectly.
    For that, I hope you are happy.

    I made me a little more settled when I thought about it.

    Thanks for sharing. I am glad you have been diagnosed. Mental illness is nothing to be ashamed of. It is an illness like any other and deserves to be treated as such. I have a lot of respect for you to be so bold to come right out and say it. It makes me love you more.

    I am cheering you on my friend.